# SDR RAIA990325

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6226152001
- Condition: Failed
- Location: Nr 1 Comm
- Part time: 14,608 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7033 - STL - NR 1 COMM INOP. MAINTENANCE REPLACED NR 1 COM TRANSCEIVER. (M)
